Last reply 2 weeks ago
2 weeks into to Tecfidera

I’ve been taking Tecfidera for nearly 2 weeks now and so far I have been fine, no side effects whatsoever.

Until today – I’ve had horrible diarrhoea all day to the point even sipping water is making me need to rush to the loo. Is it normal for side effects to start after a couple of weeks or is this coincidence and I’ve caught a tummy bug?

I feel absolutely rotten at the moment so hoping it doesn’t continue for long 😩

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


michael_roberts_1
2 weeks ago

I found the Tecfidera side effect to be limited to hot flashes and the odd itchiness. Doesn’t happen very often, and I find taking them with a snack helps. It sounds like you might have picked up a bug.

Sorry you’re feeling rubbish! When I started tecfidera my MS nurse said side effects appear for some people in the 3rd or 4th week and should pass.

It could just be a bug like you say though, as it sounds quite severe.


coralellis
2 weeks ago

I had side effects 2 weeks after starting tecfidera, mine where nausea and real bad back pain, the pain that bad that I was rolling around on the floor, lasted about a week, since then I get the odd hot flush thats it. I got told to try and ride it out!!!!!!


rebeccar07
2 weeks ago

I was the same as you, I was running to the loo for two weeks. I was so poorly. Didn’t eat or drink really for them two weeks and then my MS nurse put me back on the low dose for a while and put me on 3/4 dose and then I’ve just put back on to the high dose. But I think that hot dogs made all side effects worse and made me more poorly. Just a thought that you might of had some last night for bonfire night.
Get better soon! Xxx


arbee
2 weeks ago

I had the same, first couple of months of taking it caused havoc with my bowels but it did get much better after a while, still have the odd day where they play up a bit but it’s nowhere near as bad as it was in the beginning, hang in there 🙂


rogersouthall
2 weeks ago

robean, keep an eye on your bloods, we all respond differently, who knows you may have a bug, get to a GP
http://www.wholesorts.com my monthly blog, this drug is mentioned and as I say we all respond in different ways, good luck

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.